The separation of the singularities of analytical functions
Doklady Akademii Nauk, Tome 121 (1958) no. 2, pp. 239-242
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_121_2_a11,
author = {V. P. Havin},
title = {The separation of the singularities of analytical functions},
journal = {Doklady Akademii Nauk},
pages = {239--242},
year = {1958},
volume = {121},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_121_2_a11/}
}
V. P. Havin. The separation of the singularities of analytical functions. Doklady Akademii Nauk, Tome 121 (1958) no. 2, pp. 239-242. http://geodesic.mathdoc.fr/item/DAN_1958_121_2_a11/